Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 47, NWS Louisville, KY

October 9, 2009Russell County, Kentucky

NWS Louisville, KY issued this tornado warning at Oct 9, 2009, 2:20 PM CDT for Russell County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2009, 2:20 PM CDT (19:20 UTC)
Expired
Oct 9, 2009, 2:45 PM CDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

County Russell County, KY

The radar

The Louisville radar (KLVX), 138 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 9, 12:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1183 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 091920
TORLMK
KYC207-091945-
/O.NEW.KLMK.TO.W.0047.091009T1920Z-091009T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 PM CDT FRI OCT 9 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 245 PM CDT...

* AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SALEM...
  MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JABEZ

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY...BATHROOM...OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

&&

LAT...LON 3693 8511 3708 8508 3712 8492 3706 8492
      3700 8485 3699 8485 3697 8487 3690 8511
TIME...MOT...LOC 1920Z 247DEG 53KT 3706 8496

$$
TF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 9, 1:01 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Oct 9, 1:01 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
201 PM EDT FRI OCT 9 2009

.SHORT TERM (TODAY & TONIGHT)...

THE SLOW MOVING COLD FRONT THAT HAS BROUGHT HEAVY RAIN AND
THUNDERSTORMS TO THE REGION THE LAST 24 TO 36 HOURS WILL MOVE SLOWLY
SOUTHEAST ACROSS THE AREA THIS AFTERNOON AND EVENING. THE COLD FRONT
SHOULD BE CLEAR OF THE REGION BY AROUND MIDNIGHT. SHOWER AND
THUNDERSTORM ACTIVITY WILL QUICKLY COME TO AN END BEHIND THE FRONT.

A FLOOD WATCH WILL CONTINUE UNTIL 8PM TONIGHT AS THE COLD FRONT IS
SLOW MOVING AND ANOTHER HALF IN TO INCH OF RAIN COULD FALL IN AREAS
ALREADY EXPERIENCING SOME HIGH WATER PROBLEMS.

CURRENTLY...A MORE WELL DEFINED LINE OF HEAVIER RAIN AND ISOLATED
THUNDERSTORMS WAS FILLING IN ACROSS CENTRAL KENTUCKY AND TORNADO
WATCH 764 HAS BEEN ISSUED FOR PORTIONS OF SOUTH CENTRAL KY UNTIL 6
PM EDT. THIS AREA OF STORMS WILL CONTINUE TO MOVE NORTHEASTWARD
THROUGH LATE AFTERNOON AND EARLY EVENING AND SOME STORMS HAVE
ALREADY BECOME SEVERE AND WILL CONTINUE NORTHEASTWARD. SOME SUNLIGHT
TODAY HAS CREATED AN AXIS OF INSTABILITY LOCATED FROM MIDDLE
TENNESSEE NORTHEAST THROUGH SOUTH EAST PORTIONS OF THE AREA.
DAMAGING WINDS AND HEAVY RAINFALL ARE THE MAIN THREATS WITH THESE
STORMS BUT AS ALWAYS WITH THESE SITUATIONS WITH A STRONG LOW
PRESSURE SYSTEM AND LOW/MID LEVEL JET IN EXCESS OF 40-60 KTS FROM
AROUND 4 TO 7 KFT AN ISOLATED TORNADO CAN NOT BE RULED OUT ALONG THE
LEADING EDGE OF THE LINE OF STORMS.

ONCE THE FRONT PASSES HIGH PRESSURE WILL BEGIN BUILDING INTO THE
REGION FOR SATURDAY AND NORTHERLY WINDS WILL BRING IN A DRIER AND
COOLER AIRMASS. EXPECT SKIES TO SLOWLY BEGIN CLEARING FROM NORTHWEST
TO SOUTHEAST SATURDAY MORNING. HIGHS WILL RANGE FROM THE UPPER 50S
TO LOW 60S AREA WIDE WITH MORNING LOWS IN THE MID 40S TO NEAR 50.

.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...

UPPER AIR PATTERN LATE THIS WEEKEND WILL FEATURE A FAST ZONAL JET
EXTENDING FROM THE NORTHERN ROCKIES THROUGH NEW ENGLAND. THE FLOW
WILL BE CONFLUENT ACROSS THE CENTRAL ROCKIES AS SOUTHWEST FLOW OVER
CALIFORNIA COMBINES WITH CYCLONIC FLOW AROUND AN SOUTHWARD MOVING
TROUGH ACROSS THE NORTHERN ROCKIES.

ONE STATIONARY FRONT WILL LIE LATE SATURDAY ACROSS THE NORTHERN GULF
STATES WITH A SECONDARY COLD FRONT PUSHING SOUTHWARD ACROSS THE
FRONT RANGE.

HIGH PRESSURE OVER THE UPPER MIDWEST WILL BRING NORTH WINDS AND
DRIER AIR TO THE LOWER OHIO VALLEY SUNDAY AND MONDAY AS GULF
MOISTURE REMAINS WELL TO OUR SOUTH. EXPECT PARTLY CLOUDY SKIES LATE
SATURDAY THROUGH SUNDAY MORNING WITH COOLISH TEMPERATURES.

ARCTIC AIR WILL ARRIVE LATE SUNDAY ALONG THE FRONT RANGE AS FAR
SOUTH AS THE TEXAS PANHANDLE AS HIGH PRESSURE DIVES SOUTH ACROSS
MONTANA. BOTH THE GFS AND NAM ARE IN GOOD AGREEMENT THAT A WEAK
CYCLONE WILL DEVELOP ACROSS THE PLAINS AND MOVE OVER THE UPPER
MIDWEST LATE MONDAY. IN RESPONSE...WINDS WILL VEER FROM EASTERLY TO
SOUTHERLY BY MONDAY AFTERNOON AND BRING IN WARMER AIR FROM THE
SOUTH. MONDAY MAY BE OUR WARMEST DAY EARLY NEXT WEEK WITH HIGHS IN
THE UPPER 60S TO NEAR 70.

RICH GULF MOISTURE WILL REMAIN JUST TO THE SOUTH OVER THE TENNESSEE
VALLEY MONDAY AND TUESDAY. IT REMAINS IN QUESTION JUST HOW MUCH CAN
MOVE NORTH OF TENNESSEE LATE MONDAY BEFORE A COLD FRONT PUSHES IT
BACK SOUTH ON TUESDAY. FOR NOW WILL CONTINUE PREVIOUS FORECAST OF A
CHANCE OF SHOWERS ACROSS THE SOUTH THROUGH TUESDAY.

AFTER TUESDAY THE ECMWF AND THE GFS DEVIATE SHARPLY WITH THE ECMWF
BRINGING A WAVE ACROSS THE COMMONWEALTH WEDNESDAY...WHILE THE GFS
KEEPS IT SUPPRESSED ACROSS THE TENNESSEE VALLEY. BOTH MODELS
FORECAST A RETURN OF GULF MOISTURE LATE THURSDAY AHEAD OF A
DEVELOPING TROUGH ACROSS THE SOUTHERN PLAINS. CANNOT DISCOUNT AT
LEAST A CHANCE OF RAIN WEDNESDAY THROUGH FRIDAY.

&&

.AVIATION (18Z TAF ISSUANCE)...

THE COLD FRONT BRINGING RAIN AND THUNDERSTORMS TO THE REGION HAS NOT
MOVED MUCH IN THE LAST 6 HOURS AND IS CURRENTLY LOCATED FROM CENTRAL
IN THROUGH SOUTHERN IL AND INTO SOUTHERN MO. AHEAD OF THE
FRONT...RAIN AND ISOLATED THUNDERSTORMS WERE OCCURRING AND AFFECTING
ALL TAF LOCATIONS. THIS TREND WILL CONTINUE THROUGH MID EVENING WHEN
THE FRONT WILL FINALLY SWING THROUGH THE REGION AND PRECIPITATION
WILL END FROM NORTHWEST TO SOUTHEAST. CIGS AND VSBYS WILL GENERALLY
BE IN THE MVFR CATEGORY...ESPECIALLY IN AREAS OF HEAVIER RAIN.
SOUTHERLY SURFACE WINDS AROUND 5 TO 10 KTS WILL CHANGE TO THE
NORTHWEST BEHIND THE FRONT LATE TONIGHT. SKIES WILL GENERALLY REMAIN
OVERCAST IN THE MVFR RANGE.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ030>032.

IN...FLOOD WATCH UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     INZ076>079-083-084-089>092.

&&

SHORT TERM........LS
LONG TERM.........JSD
AVIATION..........LS
Hazardous weather outlook, Oct 9, 12:40 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
140 PM EDT FRI OCT 9 2009

INZ076>079-083-084-089>092-KYZ030>032-101745-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-
140 PM EDT FRI OCT 9 2009 /1240 PM CDT FRI OCT 9 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT.

A COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING
WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE REGION. HEAVY RAINFALL
WILL BE POSSIBLE WITH THE THUNDERSTORMS. ADDITIONAL RAINFALL
AMOUNTS OF ONE HALF TO ONE INCH ARE EXPECTED. THIS RAINFALL COMBINED WITH
THE 2-4 INCHES OF RAIN THAT FELL ON THURSDAY THROUGH THIS MORNING WILL
RESULT IN CONTINUED FLOODING PROBLEMS ACROSS SOUTHERN INDIANA. FLOODING
OF LOW-LYING AREAS...FIELDS AND LOW WATER CROSSINGS IS POSSIBLE
THROUGH MID EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREA RIVERS AND CREEKS ARE EXPECTED TO RUN HIGH THIS WEEKEND AND
INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL TOTALS AND
FLOODING TO THE NATIONAL WEATHER SERVICE.

KYZ023>029-033>043-045>049-053>057-061>063-070>072-101745-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-
CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-
140 PM EDT FRI OCT 9 2009 /1240 PM CDT FRI OCT 9 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL SWEEP ACROSS THE REGION TODAY. AHEAD OF THIS
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. SOME OF THESE
STORMS WILL PRODUCE GUSTY WINDS. HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH THE THUNDERSTORMS. SOME MINOR FLOODING OF AREA
CREEKS AND STREAMS AND LOW LYING AREAS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF SEVERE
WEATHER...HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE.

KYZ064>067-073>078-081-082-101745-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
140 PM EDT FRI OCT 9 2009 /1240 PM CDT FRI OCT 9 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A TORNADO WATCH IS IN EFFECT UNTIL 6 PM EDT/ 5 PM CDT FOR PORTIONS
OF SOUTH CENTRAL KENTUCKY.

STRONG STORMS DEVELOPING AHEAD OF A COLD FRONT WILL BRING
TORRENTIAL RAIN AND POTENTIALLY DAMAGING WINDS...AN ISOLATED
TORNADO ALSO CAN NOT BE RULED OUT. THE SEVERE THREAT WILL DECREASE
LATER THIS EVENING AS THE STORMS AND COLD FRONT MOVE EAST OF THE
OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE ENCOURAGED TO REPORT THUNDERSTORM WIND DAMAGE TO THE
NATIONAL WEATHER SERVICE IN LOUISVILLE.

In the hours before

Local storm report, Oct 9, 11:24 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1224 PM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     ELIZABETHTOWN           37.70N  85.87W
10/09/2009                   HARDIN             KY   NEWSPAPER

            AN 80 BY 30 FOOT SECTION OF ROOF BLOWN OFF OF A
            WAREHOUSE ON VALLEY CREEK ROAD.

&&

EVENT NUMBER LMK0900184

JSD
Local storm report, Oct 9, 12:32 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 PM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0404 AM     TSTM WND DMG     RINEYVILLE              37.75N  85.97W
10/09/2009                   HARDIN             KY   BROADCAST MEDIA

            PORTION OF ROOF BLOWN OFF AND DAMAGED A NEARBY VEHICLE.
            SOME DEBRIS FOUND 100 YARDS AWAY

&&

EVENT NUMBER LMK0900185

JSD
Local storm report, Oct 9, 1:04 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
204 PM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     GLASGOW                 37.00N  85.92W
10/09/2009                   BARREN             KY   LAW ENFORCEMENT

            TREE DOWN IN THE CITY.

&&

EVENT NUMBER LMK0900186

MRC
Local storm report, Oct 9, 1:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     ROCKBRIDGE              36.78N  85.67W
10/09/2009                   MONROE             KY   TRAINED SPOTTER

            TREE DAMAGE AND DAMAGE TO A HOUSE.

&&

EVENT NUMBER LMK0900187

MRC
Local storm report, Oct 9, 1:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
257 PM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     5 N TOMPKINSVILLE       36.77N  85.69W
10/09/2009                   MONROE             KY   FIRE DEPT/RESCUE

            SEVERE DAMAGE TO HOMES IN THE BRAY SCHOOL RD. AREA

&&

EVENT NUMBER LMK0900188

MRC
Local storm report, Oct 9, 1:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 PM EDT FRI OCT 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND GST     WACO                    37.73N  84.15W
10/09/2009  E60 MPH          MADISON            KY   FIRE DEPT/RESCUE

&&

EVENT NUMBER LMK0900189

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:05 PM CDTAreal Flood AdvisoryLMKSpencer87 min
Oct 8, 11:55 PM CDTAreal Flood AdvisoryLMKHenry, Oldham, Trimble45 min
Oct 9, 12:38 AM CDTFlash Flood WarningLMKHenry, Oldham, Trimble8 hr
Oct 9, 1:48 AM CDTSevere Thunderstorm WarningLMKOhio27 min
Oct 9, 1:54 AM CDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Oct 9, 2:08 AM CDTTornado WarningLMKBreckinridge, Ohio37 min
Oct 9, 2:21 AM CDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio24 min
Oct 9, 2:42 AM CDTTornado WarningLMKHardin33 min
Oct 9, 2:52 AM CDTSevere Thunderstorm WarningLMKGrayson, Hardin38 min
Oct 9, 3:08 AM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Logan, Warren37 min
Oct 9, 3:22 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson, Washington23 min
Oct 9, 3:30 AM CDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hardin, Hart, Larue, Nelson45 min
Oct 9, 3:34 AM CDTTornado WarningLMKLarue26 min
Oct 9, 3:54 AM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Mercer, Washington, Woodford26 min
Oct 9, 4:10 AM CDTSevere Thunderstorm WarningLMKMarion, Washington18 min
Oct 9, 8:58 AM CDTAreal Flood WarningLMKTrimble5 hr
Oct 9, 12:15 PM CDTSevere Thunderstorm WarningLMKAllen, Barren30 min
Oct 9, 12:42 PM CDTSevere Thunderstorm WarningLMKBarren, Green, Metcalfe33 min
Oct 9, 12:53 PM CDTSevere Thunderstorm WarningLMKCasey, Green, Marion, Taylor22 min
Oct 9, 1:10 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe35 min
Oct 9, 1:17 PM CDTSevere Thunderstorm WarningLMKAdair28 min
Oct 9, 1:21 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion24 min
Oct 9, 1:34 PM CDTSevere Thunderstorm WarningLMKCasey26 min
Oct 9, 1:36 PM CDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe24 min
Oct 9, 1:41 PM CDTTornado WarningLMKCasey, Lincoln34 min
Oct 9, 1:46 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison29 min
Oct 9, 1:53 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Russell22 min
Oct 9, 1:56 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln19 min
Oct 9, 2:01 PM CDTTornado WarningLMKMadison4 min
Oct 9, 2:20 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison25 min
Oct 9, 3:06 PM CDTSevere Thunderstorm WarningLMKClinton24 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.